MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL
Model Number 385400
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Dehydration (1807)
Date of Event 10/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient's grandson reported the pump kept alarming "remove cassette" error.All troubleshooting was tried, including removing the cassette, using a new bag, cleaning the pump, and restarting.The problem was not resolved.This caused dehydration, and the patient was hospitalized due to lack of free water because the pump wasn't running.The patient needed multiple boluses to make up for the missed hydration because for about a week he wasn't getting water.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record was reviewed and no discrepancies were noted.The device was received for evaluation and upon powering on the device, no error codes were observed.The device was tested with water at feed rates of 800 ml/hr and 400 ml/hr for 30 minutes each, including both feed and flush cycles, without any issues.There were no alarms or error codes observed during the testing of the device.The reported issue could not be duplicated during testing; the device passed all tests and operated as intended.

Brand Name
KANGAROO
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key23464138
Report Number1423537-2025-00452
Device Sequence Number21103361
Product Code LZH
UDI-Device Identifier10192253065701
UDI-Public10192253065701
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K221603
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number385400
Device Catalogue Number385400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown